# SDR ERAA064354

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230322111
- Condition: Failed
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE SENT FOR REPAIR AND REC'D AT ERA 6-3-99, BUT COULD NOT BE INSTALLED DUE TO FAILING GENERATE TESTS.
